# SDR ASAA2017052920877

- Difficulty date: May 29, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 37,463 hours, 11,180 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 11660
- Condition: Failed
- Location: Ram Air
- Part time: 40,535 hours, 12,028 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ON AFTER RECALL PUSHED. FOLLOWED QRH, LIGHT OUT AFTER MASTER CAUTION PUSHED.  ACFT GROUNDED. ON WALK AROUND FOUND R/H RAM DOOR DOOR IN FULLY OPEN POSITION. ROD ON RT RAM AIR DOOR ACTUATOR IS STUCK OUT, REPLACED RT RAM AIR DOOR ACTUATOR IAW AMM 21-31-21-000-801 AND 21-31-21-400-801, GROUND FUNCTIONAL CHECKED GOOD IAW AMM 21-61-00-700-806-002.
